MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® RXL WITH HM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® RXL WITH HM
Model Number DIMENSION® RXL WITH HM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) about a discordant falsely depressed hcg patient result obtained on the dimension rxl hm system.A siemens technical application specialist (tas) provided on-site support on 01-aug-2018 and verified calibration and controls with approved results.Siemens headquarters support center (hsc) reviewed the instrument data logs and the information provided.Hsc review of data from (b)(6) 2018 and (b)(6) 2018 shows a need to clean windows as the air blanks are high though (b)(6) 2018 looks better than (b)(6) 2018.There was some chrome imprecision on (b)(6) 2018, but it was resolved after the reagent 2 (r2) tip change in the (b)(6) 2018 data.The calibration data on (b)(6) 2018 shows some likely imprecision in the sample mix.Based on the filter data review, the event is consistent with a sample delivery issue which is consistent with the removal of the sample before the test sampled or a specimen integrity issue.The cause is unknown.The device is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant falsely depressed human chorionic gonadotropin (hcg) result was obtained on a patient sample on the dimension rxl hm system.The result was reported to the physician who questioned the result.The same sample was reprocessed on the same system and a higher result was obtained.A corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely depressed human chorionic gonadotropin (hcg) result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® RXL WITH HM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7802639
Report Number2517506-2018-00473
Device Sequence Number2508066
Product Code JJE
UDI-Device Identifier00842768013850
UDI-Public00842768013850
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® RXL WITH HM
Device Catalogue NumberSMN 10461511
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1